# SDR REXA2017020600228

- Difficulty date: February 6, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 27,120 hours, 24,452 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 2024T3040
- Condition: Gouged
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621, RBL 36.2, WL 103 IS GOUGED OUT OF LIMITS.  REMOVED THE DAMAGE AND REPAIRED THE AREA IAW REO 601R-53-61-1285 REV.E.
